Lois de Zipf et sources markoviennes
Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 14 (1978) no. 2, pp. 169-188.
@article{AIHPB_1978__14_2_169_0,
     author = {Rouault, Alain},
     title = {Lois de {Zipf} et sources markoviennes},
     journal = {Annales de l'institut Henri Poincar\'e. Section B. Calcul des probabilit\'es et statistiques},
     pages = {169--188},
     publisher = {Gauthier-Villars},
     volume = {14},
     number = {2},
     year = {1978},
     mrnumber = {507732},
     zbl = {0404.60072},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1978__14_2_169_0/}
}
TY  - JOUR
AU  - Rouault, Alain
TI  - Lois de Zipf et sources markoviennes
JO  - Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
PY  - 1978
SP  - 169
EP  - 188
VL  - 14
IS  - 2
PB  - Gauthier-Villars
UR  - http://www.numdam.org/item/AIHPB_1978__14_2_169_0/
LA  - fr
ID  - AIHPB_1978__14_2_169_0
ER  - 
%0 Journal Article
%A Rouault, Alain
%T Lois de Zipf et sources markoviennes
%J Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques
%D 1978
%P 169-188
%V 14
%N 2
%I Gauthier-Villars
%U http://www.numdam.org/item/AIHPB_1978__14_2_169_0/
%G fr
%F AIHPB_1978__14_2_169_0
Rouault, Alain. Lois de Zipf et sources markoviennes. Annales de l'institut Henri Poincaré. Section B. Calcul des probabilités et statistiques, Volume 14 (1978) no. 2, pp. 169-188. http://www.numdam.org/item/AIHPB_1978__14_2_169_0/

[1] K.B. Athreya, P.E. Ney, Branching processes, Springer-Verlag, 1972. | MR | Zbl

[2] B. Brainerd, On the relation between types and tokens in a litterary text. J. Appl. Prob., t. 9, 1972, p. 507-518. | MR | Zbl

[3] B.M. Hill, The rank-frequency form of Zipf's law. J. Amer. Stat. Assoc., vol. 69, no. 348, 1974, p. 1017-1026. | MR | Zbl

[4] Hill-Woodroofe stronger forms of Zipf's law. J. Amer. Stat. Assoc., vol. 70, no. 349, 1975, p. 212-219. | MR | Zbl

[5] B.M. Hill, M. Woodroofe, On Zipf's law. J. of Appl. Prob., t. 12, 1975, p. 425-434. | MR | Zbl

[6] S. Karlin, Central limit theorems for certain infinite urn schemes. J. of Math. and Mech., vol. 17, no 4, 1967, p. 373-401. | MR | Zbl

[7] B. Mandelbrot, On the theory of word frequencies and on related markovian models of discourse. Symposium an Applied Mathem., vol. XII, 1962.

[8] D.N. Mcneil, Estimating an author's vocabulary. J. of Amer. Stat. Assoc., vol. 68, no. 341, 1973, p. 92-96. | MR

[9] C.J. Mode, Multitype branching processes. American Elsevier, New York, 1971. | MR | Zbl

[10] S.S. Wilks, Mathematical Statistics. Wiley, New York, London, 1962. | MR | Zbl